MathSciNet Relay Station
MathSciNet bibliographic data
MR2365859 57M60 (57M07 57M20 57N05)
Irmak, Elmas; Korkmaz, Mustafa Automorphisms of the Hatcher-Thurston complex. Israel J. Math. 162 (2007), 183–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement